Теорема Мардена: различия между версиями

м
CheckWiki: замена прямых интервики-ссылок
м (replaced: {{/рамка → {{конец рамки)
м (CheckWiki: замена прямых интервики-ссылок)
 
{{конец рамки}}
 
Марден приписывает теорему Йоргу Сибеку ({{lang-de|Jörg Siebeck}})<ref>{{Citation | last1=Siebeck | first1=Jörg | title=Über eine neue analytische Behandlungweise der Brennpunkte | year=1864 | journal=[[:de:Journal für die reine und angewandte Mathematik]] | issn=0075-4102 | volume=64 | pages=175-182}}{{ref-de}}</ref> и приводит 9 ссылок на статьи, которые включают варианты данной теоремы.
 
== Примечания ==
* {{Citation | last1=Kalman | first1=Dan | title=An Elementary Proof of Marden's Theorem | year=April 2008 | journal=[[American Mathematical Monthly|The American Mathematical Monthly]] | issn=0002-9890 | volume=115 | pages=330–338}}{{ref-en}}
* {{Citation | last1=Kalman | first1=Dan | title=[http://mathdl.maa.org/mathDL/4/?pa=content&sa=viewDocument&nodeId=1663 The Most Marvelous Theorem in Mathematics] | year=April 2008 | journal=[http://mathdl.maa.org/mathDL/4/ Journal of Online Mathematics and its Applications]}}{{ref-en}}
* {{Citation | last1=Marden | first1=Morris | title=A note on the zeroes of the sections of a partial fraction | url=http://www.ams.org/bull/1945-51-12/S0002-9904-1945-08470-5/home.html | year=1945 | journal=[[:en:Bulletin of the American Mathematical Society|Bulletin of the American Mathematical Society]] | issn=0002-9904 | volume=51 | issue=12 | pages=935–940}}{{ref-en}}
* {{Citation | last1=Marden | first1=Morris | title=Geometry of Polynomials | publisher=[[American Mathematical Society]] | location=Providence, R.I. | series=Mathematical Surveys, number 3 | year=1966}}{{ref-en}}